Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bloody discharge, cramps, early periods. Tri sprintec or colposcopy?

My periods have been on 3 days long and on a 28 day cycle for quite a while and I was never on the pill . This month I started taking tri sprintec and I also had a colposcopy done. A week after the colposcopy I began having bloody discharge that lasted for one week, and then I got my period nine days early. Just when the bleeding was beginning to get lighter after about five days, it seems I have started another period, with initial cramps and extremely heavy bleeding again, just as in the first couple days of the period I just had. Is this from the pill or the procedure?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

It seems to be an effect of both the pill and the colposcopy procedure.

Please get the ultrasound of pelvis done again to rule out any pathology. Your menstrual cycles should regularize soon.


Dr. Shanthi
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor